Nonlinear boundary conditions for elliptic equations
MetadataShow full metadata
This work is devoted to the study of the elliptic equation Δu = ƒ(x, u) in a bounded domain Ω ⊂ ℝn with a nonlinear boundary condition. We obtain various existence results applying coincidence degree theory and the method of upper and lower solutions.
CitationAmster, P., Mariana, M. C., & Méndez, O. (2005). Nonlinear boundary conditions for elliptic equations. Electronic Journal of Differential Equations, 2005(144), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.